Jump to content
Sign in to follow this  
TJM

Question regarding anti nausea meds

Recommended Posts

All,

Looks like my cluster headache attacks are being triggered by one of my meds. Onc said both headaches and constipation are major side effects of this drug. It's called Ondansetron 8mg. 

Since I quit taking it my headaches have gotten much better and I've got on top of the constipation (too well....)

Anyone have a similar experience or advice on other meds. I did not experience any real nausea first cycle and obviously want to keep it that way but these headaches gotta go.

Appreciate any input.

Peace

Tom

Share this post


Link to post
Share on other sites

My wife didnt get any serious headaches but her primary care doctor wasnt a fan of Ondansetron. She didnt say why and since my wife was familiar with Phenergan she changed to it. Apparently Ondansetron is popular with oncologists as some other folks my wife had talked to was prescribed the same.

My wife takes the Phenergan at a minimum before each chemo day. She seems to be taking it quite a bit lately while she us getting radiation. Lots of nausea now but may be related to the yo yo symptoms of blood pressure and salts. Try Phenergan and see if that works.

Steve

Share this post


Link to post
Share on other sites

Steve,

Thanks. I will post what the new medication is and my reaction to it tomorrow after my second round.

Peace

Tom

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...